# SDR QXEA200600421

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 18,538 hours, 26,763 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539008C
- Part serial: 1295
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 36,458 hours, 51,553 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2176 DURING ENGINE START BOTH LEFT AND RIGHT TRU CAUTION LIGHTS WEREN'T ILLUMINATED.  AFTER DISCONNECTING EXTERNAL POWER BOTH LIGHTS CAME ON.  HOWEVER, NR 2 DC GENERATOR LIGHT ON.  RESET VIA CHECKLIST HOWEVER, EVENT REOCCURRED.  MAINTENANCE REPLACED NR 2 GCU AND GENERATOR.  OPERATIONAL CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
